# SDR JRA2009F00001

- Difficulty date: June 18, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 440
- Aircraft serial: 463
- Engine: Rroyce DART5424
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Part time: 3,928 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

WHILE TAXIING FOR TAKEOFF, OBSERVED SMOKE COMING FROM THE RT ENGINE, ENGINE WAS SHUTDOWN AND SECURED.  THE PROPELLER MOVED OUT OF "FINE" PITCH POSITION CAUSING THE ENGINE TO OVERHEAT, CAUSE OF PROPELLER MOVEMENT AT THIS TIME UNKNOWN.  THE ENGINE NEEDS TO BE REPLACED.
